Mathematica Moravica, Vol. 14-2 (2010)


Dragomir M. Simeunović
A Procedure for Obtaining a Family of Iterative Formulas for Finding Zeros of Function
Mathematica Moravica, Vol. 14-2 (2010), 1–5.
Download PDF file: (254kB)

Dragomir M. Simeunović
A remark on the Upper Bounds of the Moduli of the Roots of Algebraic Equations
Mathematica Moravica, Vol. 14-2 (2010), 7–9.
Download PDF file: (276kB)

Ivan Mitrović
Fixed Points on Taskovic's Upper Transversal Intervally Spaces
Mathematica Moravica, Vol. 14-2 (2010), 11–18.
Download PDF file: (360kB)

Milan R. Tasković
Transversal Theory of Fixed Point, Fixed Apices, and Forked Points
Mathematica Moravica, Vol. 14-2 (2010), 19–97.
Download PDF file: (920kB)

Milan R. Tasković
Transversal Spring Spaces, the Equation x = T(x, ..., x) and Applications
Mathematica Moravica, Vol. 14-2 (2010), 99–124.
Download PDF file: (544kB)

Milan R. Tasković
New Solutions of Peano’s Differential Equation
Mathematica Moravica, Vol. 14-2 (2010), 125–143.
Download PDF file: (237kB)


©2010 Mathematica Moravica